Alert archive / Colorado / Tornado Warnings in 2015
Tornado Warning 15, NWS Pueblo, CO
NWS Pueblo, CO issued this tornado warning at May 9, 2015, 3:07 PM MDT for El Paso County, Pueblo County, Colorado. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2015, 3:07 PM MDT (21:07 UTC)
- Expired
- May 9, 2015, 3:45 PM MDT
- In force
- 38 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties El Paso County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 21 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 3:41 PM MDT | HAIL 1 | 14 Sse Schriever Afb, CO | |
| May 9, 3:41 PM MDT | TORNADO | 10 Wsw Truckton, CO | TORNADO CONFIRMED ON THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 11:55 AM MDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.1 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 660 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
945
WFUS55 KPUB 092107
TORPUB
COC041-101-092145-
/O.NEW.KPUB.TO.W.0015.150509T2107Z-150509T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
307 PM MDT SAT MAY 9 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL PUEBLO COUNTY IN SOUTHEASTERN COLORADO...
SOUTH CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 345 PM MDT
* AT 307 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 9 MILES SOUTH OF HANOVER...OR 18 MILES
NORTHEAST OF PUEBLO...MOVING NORTH AT 25 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
HANOVER AROUND 330 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3844 10433 3844 10448 3871 10452 3871 10429
TIME...MOT...LOC 2107Z 179DEG 21KT 3849 10442
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
KT2 follow-up statements
388
WWUS55 KPUB 092116
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
316 PM MDT SAT MAY 9 2015
COC041-101-092145-
/O.CON.KPUB.TO.W.0015.000000T0000Z-150509T2145Z/
PUEBLO CO-EL PASO CO-
316 PM MDT SAT MAY 9 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM MDT FOR NORTH
CENTRAL PUEBLO AND SOUTH CENTRAL EL PASO COUNTIES...
AT 315 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR HANOVER...OR 20 MILES NORTHEAST OF PUEBLO...MOVING
NORTH AT 25 MPH.
HAZARD...TORNADO AND TWO INCH HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
HANOVER AROUND 330 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3847 10433 3850 10449 3871 10452 3871 10429
TIME...MOT...LOC 2115Z 174DEG 20KT 3853 10444
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
KT078
WWUS55 KPUB 092135
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
335 PM MDT SAT MAY 9 2015
COC101-092144-
/O.CAN.KPUB.TO.W.0015.000000T0000Z-150509T2145Z/
PUEBLO CO-
335 PM MDT SAT MAY 9 2015
...THE TORNADO WARNING FOR NORTH CENTRAL PUEBLO COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR EAST CENTRAL
COLORADO.
LAT...LON 3857 10432 3860 10448 3871 10452 3871 10429
TIME...MOT...LOC 2134Z 189DEG 21KT 3865 10437
$$
COC041-092145-
/O.CON.KPUB.TO.W.0015.000000T0000Z-150509T2145Z/
EL PASO CO-
335 PM MDT SAT MAY 9 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM MDT FOR SOUTH
CENTRAL EL PASO COUNTY...
AT 334 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR HANOVER...OR 27 MILES SOUTHEAST OF COLORADO
SPRINGS...MOVING NORTH AT 25 MPH.
HAZARD...TORNADO AND TWO INCH HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTH CENTRAL EL PASO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3857 10432 3860 10448 3871 10452 3871 10429
TIME...MOT...LOC 2134Z 189DEG 21KT 3865 10437
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
KTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this tornado warning went out at May 9, 2:14 PM MDT, 53 minutes earlier.
Area forecast discussion, May 9, 2:14 PM MDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 214 PM MDT SAT MAY 9 2015 .UPDATE... ISSUED AT 212 PM MDT SAT MAY 9 2015 UPDATED TO INCLUDE EL PASO AND PUEBLO COUNTIES IN THE TORNADO WATCH. UPDATE ISSUED AT 1208 PM MDT SAT MAY 9 2015 UPDATED FOR TORNADO WATCH ISSUANCE FOR PORTIONS OF THE SE PLAINS. ALSO BROUGHT IN LATEST OBS DATA. UPDATE ISSUED AT 820 AM MDT SAT MAY 9 2015 JUST MADE SOME MINOR POP CHANGES FOR TODAY. MENTIONED SEVERE WEATHER IN THE ZONE FORECAST FOR KIOWA...BENT...PROWERS AND BACA COUNTIES BASED ON THE NEW DAY 1 CONVECTIVE OUTLOOK. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 556 AM MDT SAT MAY 9 2015 SATELLITE IMAGES THIS MORNING ARE SHOWING THE UPR LOW CENTERED JUST WEST OF THE FOUR CORNERS AREA. THE UPR LOW IS FORECAST TO TRACK ACRS SOUTHERN CO TODAY...AND WL THEN LIFT NORTHEASTWARD INTO THE FAR NW CORNER OF KS BY 12Z SUN. AS THIS SYSTEM MOVES ACRS THE AREA...THERE WL BE THE POTENTIAL FOR WIDESPREAD PCPN ACRS THE FORECAST AREA TODAY. OVR THE CENTRAL MTNS AND PIKES PEAK SNOW ACCUMULATIONS CAN BE EXPECTED...WHICH WILL CONTINUE THRU TONIGHT AND HAVE ISSUED WINTER STORM WARNINGS BEGINNING AT MIDDAY TODAY FOR THESE LOCATIONS. THERE IS THE POTENTIAL FOR SEVERE WEATHER TODAY ACRS MUCH OF THE SOUTHEAST PLAINS...BUT THE BEST CHANCES WILL GENERALLY BE OVR THE FAR SOUTHEAST PLAINS...ESPECIALLY OVR KIOWA AND PROWERS COUNTIES. HAIL UP TO 2 INCHES IN DIAMETER AND WIND GUSTS OVER 60 MPH WILL BE THE PRIMARY SEVERE THREATS BUT A COUPLE TORNADOES CANNOT BE RULED OUT. AS THE LOW LIFTS NORTHEAST TONIGHT...N TO NW FLOW BEHIND THE LOW WL BE FAIRLY STRONG OVR SOME AREAS. WRAP AROUND PCPN INTO TELLER AND EL PASO COUNTIES TONIGHT SHOULD BE WIDESPREAD AND WITH TEMPS ALOFT COOLING TO -4 TO -6C AT 700MB SNOW CAN BE EXPECTED. HAVE ISSUED WINTER WX ADVISORY FOR TELLER COUNTY AND NRN EL PASO COUNTY BECAUSE OF THIS LATE SEASON SNOW EVENT. THE HIGH ELEVATIONS OF THE SANGRES AND WET MTNS WL PROBABLY ALSO SEE SEVERAL INCHES OF SNOW ACCUMULATION. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 556 AM MDT SAT MAY 9 2015 WRAP AROUND PCPN WILL CONTINUE TO BRING SNOW TO THE PALMER DVD AND PIKES PEAK REGION EARLY SUN MORNING...BUT THE PCPN CHANCES SHOULD BE DECREASING THRU THE MORNING AS THE UPR LOW MOVES FARTHER AWAY FROM THE AREA. BY LATE AFTERNOON SUNDAY THE UPR LOW IS FORECAST TO BE IN NORTH CENTRAL NE AND A SHORTWAVE TROF ON THE BACK SIDE OF THE LOW IS EXPECTED TO MOVE OVR THE STATE. THIS DISTURBANCE WL HELP KICK OFF MORE SHOWERS OVER THE MTNS AND HIGH VALLEYS IN THE AFTERNOON...THEN SPREADING OVR THE PLAINS IN THE EVENING. SOME ADDITIONAL SNOW ACCUMULATION CAN BE EXPECTED OVR THE MOUNTAIN AREAS. HIGH TEMPS ON SUN WL BE MUCH BELOW NORMAL BY ABOUT 20 DEGREES OVR THE SERN PLAINS AND BY ABOUT 10 DEGREES IN THE SAN LUIS VALLEY. ON MONDAY AN UPR RIDGE BUILDS OVR UT AND DRIER WEATHER IS EXPECTED OVR THE FORECAST AREA. HIGH TEMPS MON WL BE A LITTLE WARMER...BUT STILL BELOW AVERAGE. TUE THE UPR RIDGE WL MOVE ACRS THE AREA...BUT LATE IN THE DAY...A NEW UPR TROF OVR THE WRN STATES WL CAUSE SOUTHERLY FLOW OVR NM AND CO AND BRING MSTR UP INTO THE AREA AGAIN. THIS SHOULD LEAD TO SHOWERS AND TSTMS FOR TUE AFTERNOON AND EVENING...WITH POSSIBLY SOME LINGERING THRU THE NIGHT. AN UPR DISTURBANCE MOVES ACRS THE AREA ON WED BRINGING MORE PCPN CHANCES. THERE IS SOME UNCERTAINTY FOR THU AS AN UPR LOW IS EXPECTED TO CLOSE OFF OVR CENTRAL KS OR OVR SERN CO DEPENDING ON WHICH MODEL YOU BELIEVE. MODEL DIFFERENCES CONTINUE INTO FRI WITH THE ECMWF SHOWING A CLOSED LOW OVR THE NV AND UT BORDER AND THE GFS SHOWING THE LOW OFF THE NRN CA COAST WITH A DISTURBANCE IN THE FLOW MOVING ACRS THE FORECAST AREA. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1119 AM MDT SAT MAY 9 2015 ANOTHER WET AND ACTIVE PLAN ON TAP FOR SOUTH CENTRAL AND SOUTHEAST COLORADO. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ONCE AGAIN ACROSS THE AREA THIS AFTN AND LAST WELL INTO THE EVENING HRS...AS THE UPPER LOW TRACKS TO THE E-NE DIRECTLY OVER THE STATE. VFR TO MVFR CONDITIONS ARE EXPECTED FOR KALS...WHILE KCOS AND KPUB WILL EXPERIENCE MVFR TO IFR CONDITIONS THIS EVE AND OVERNIGHT DUE TO THE EXCESS WATER ON THE GROUND AND IN THE LOWER LEVELS. TONIGHT AFTER 03Z SFC WINDS WILL SWING AROUND TO A N-NW DIRECTION ACROSS THE PALMER DVD ON THE BACKSIDE OF THE UPPER LOW...AND RAPIDLY DROPPING TEMPS WILL CONVERT THE RAIN TO SNOW FOR NORTHERN EL PASO COUNTY AND THE RAMPART RANGE. MOORE && .PUB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 9 AM MDT SUNDAY FOR COZ081-084. FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ084-085. WINTER WEATHER ADVISORY UNTIL 6 AM MDT SUNDAY FOR COZ073-075-080. WINTER STORM WARNING UNTIL 6 AM MDT SUNDAY FOR COZ058-060-061. WINTER STORM WARNING UNTIL 9 AM MDT SUNDAY FOR COZ082. && UPDATE...MOORE SHORT TERM...28 LONG TERM...28/MW AVIATION...MOORE
Hazardous weather outlook, May 9, 2:16 PM MDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 216 PM MDT SAT MAY 9 2015 COZ058>089-093>099-101300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 216 PM MDT SAT MAY 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT AN UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE AFFECTING THE AREA THIS AFTERNOON AND EVENING AS IT TRACKS ACROSS SOUTHERN COLORADO THROUGH THE DAY...AND THEN MOVES NORTHEASTWARD INTO FAR NORTHWEST KANSAS OVERNIGHT. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA THIS AFTERNOON AND EVENING...WITH MAYBE SOME ISOLATED STORMS LATE TONIGHT. SEVERE WEATHER WILL BE POSSIBLE ACROSS MUCH OF THE SOUTHEAST PLAINS AND PORTIONS OF THE I-25 CORRIDOR. THE AREA WITH THE MOST ELEVATED RISK OF SEVERE WEATHER TODAY WILL BE OVER EL PASO...PUEBLO... CROWLEY...OTERO...KIOWA...BENT...PROWERS AND BACA COUNTIES. THE MAIN SEVERE WEATHER THREATS WILL BE HAIL UP TO 2 INCHES IN DIAMETER...WIND GUSTS IN EXCESS OF 60 MPH ALONG WITH THE THREAT OF A COUPLE OF TORNADOES. IN EL PASO COUNTY...SOILS ARE SATURATED AND ANY ADDITIONAL RAINFALL WILL RUN OFF...CREATING A FLASH FLOODING RISK THROUGH THIS EVENING IF MODERATE TO HEAVY RAINS MOVE OVER THE AREA. OVER THE HIGHER MOUNTAIN AREAS...ESPECIALLY OVER THE CENTRAL MOUNTAINS...PIKES PEAK AND THE SANGRE DE CRISTO AND WET MOUNTAINS...SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED THIS EVENING AND OVERNIGHT. SNOW LEVELS WILL LOWER TONIGHT AND SEVERAL INCHES OF SNOW CAN BE EXPECTED OVER TELLER COUNTY AND THE RAMPART RANGE...WITH A FEW INCHES OVER NORTHERN EL PASO COUNTY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SOME LIGHT SNOW ACCUMULATIONS WILL STILL BE POSSIBLE OVER THE TELLER COUNTY AND POSSIBLY NORTHERN EL PASO COUNTY EARLY SUNDAY. OVER THE HIGHER MOUNTAIN AREAS SOME ADDITIONAL...GENERALLY LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE THROUGH THE DAY AND INTO THE LATE NIGHT HOURS. ON MONDAY...ONLY SOME ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE MOUNTAINS. FOR TUESDAY THROUGH FRIDAY...THERE WILL BE DAILY CHANCES FOR THUNDERSTORMS...WITH THE BEST CHANCES BEING IN THE AFTERNOON AND EVENING HOURS. THE MAIN THREATS WILL BE LIGHTNING AND WIND GUSTS OF 40 TO 50 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ACROSS THE AREA THIS AFTERNOON AND TONIGHT. 27/10
In the hours before
Local storm report, May 9, 2:07 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
207 PM MDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM HAIL 4 S AIR FORCE ACADEMY 38.93N 104.85W
05/09/2015 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&
MNLocal storm report, May 9, 2:10 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
210 PM MDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 3 NNE BLENDE 38.28N 104.52W
05/09/2015 M1.50 INCH PUEBLO CO TRAINED SPOTTER
&&
MNLocal storm report, May 9, 2:23 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
223 PM MDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL PUEBLO WEST 38.35N 104.72W
05/09/2015 M0.75 INCH PUEBLO CO AMATEUR RADIO
&&
MNSpecial weather statement, May 9, 2:28 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 228 PM MDT SAT MAY 9 2015 COZ081-084-085-092100- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 228 PM MDT SAT MAY 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL EL PASO COUNTY UNTIL 300 PM MDT... AT 228 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTHWESTERN COLORADO SPRINGS...MOVING NORTH AT 30 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COLORADO SPRINGS...MANITOU SPRINGS...PETERSON AFB...CIMARRON HILLS... STRATMOOR AND SECURITY-WIDEFIELD. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR EAST CENTRAL COLORADO. LAT...LON 3876 10471 3881 10494 3899 10481 3895 10465 TIME...MOT...LOC 2028Z 194DEG 24KT 3886 10481 EP
Local storm report, May 9, 2:39 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
239 PM MDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HAIL 3 NNE BLENDE 38.28N 104.52W
05/09/2015 M1.50 INCH PUEBLO CO TRAINED SPOTTER
&&
MNLocal storm report, May 9, 2:41 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
241 PM MDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HAIL 3 NNE BLENDE 38.28N 104.52W
05/09/2015 M1.75 INCH PUEBLO CO TRAINED SPOTTER
&&
CORRECTED EVENT
MNThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 6:03 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 42 min |
| May 8, 6:09 PM MDT | Tornado Warning | PUB | Otero | 36 min |
| May 8, 6:36 PM MDT | Special Weather Statement | PUB | Otero | 54 min |
| May 8, 6:37 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 23 min |
| May 8, 6:45 PM MDT | Areal Flood Advisory | PUB | Bent, Otero | 2 hr |
| May 8, 6:46 PM MDT | Special Weather Statement | PUB | Fremont | 44 min |
| May 8, 6:47 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| May 8, 6:51 PM MDT | Special Weather Statement | PUB | Teller | 54 min |
| May 8, 7:01 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 29 min |
| May 8, 7:02 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 58 min |
| May 8, 7:21 PM MDT | Flash Flood Warning | PUB | Otero | 4 hr |
| May 8, 7:47 PM MDT | Special Weather Statement | PUB | Teller | 28 min |
| May 8, 7:51 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 54 min |
| May 8, 8:30 PM MDT | Special Weather Statement | PUB | Teller | 30 min |
| May 8, 8:45 PM MDT | Areal Flood Advisory | PUB | Fremont | 3 hr |
| May 8, 9:47 PM MDT | Special Weather Statement | PUB | Huerfano | 58 min |
| May 8, 9:55 PM MDT | Special Weather Statement | PUB | Teller | 35 min |
| May 8, 10:16 PM MDT | Areal Flood Warning | PUB | Otero | 6 hr |
| May 8, 10:32 PM MDT | Areal Flood Advisory | PUB | El Paso, Pueblo | 118 min |
| May 8, 11:44 PM MDT | Special Weather Statement | PUB | Teller | 76 min |
| May 9, 12:51 AM MDT | Areal Flood Advisory | PUB | El Paso, Teller | 114 min |
| May 9, 3:23 AM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| May 9, 3:30 AM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| May 9, 3:57 AM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| May 9, 4:11 AM MDT | Special Weather Statement | PUB | Pueblo | 34 min |
| May 9, 4:43 AM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| May 9, 4:46 AM MDT | River Flood Warning | PUB | Pueblo | 45 hr |
| May 9, 4:59 AM MDT | Flash Flood Warning | PUB | El Paso, Pueblo | 3 hr |
| May 9, 5:22 AM MDT | Winter Storm Warning | PUB | Chaffee, El Paso, Fremont, Lake, Saguache, Teller | 25 hr |
| May 9, 5:22 AM MDT | Winter Weather Advisory | PUB | Alamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 5 more | 25 hr |
| May 9, 5:28 AM MDT | Flash Flood Watch | PUB | El Paso | 15 hr |
| May 9, 5:51 AM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| May 9, 6:08 AM MDT | Areal Flood Advisory | PUB | El Paso, Pueblo | 3 hr |
| May 9, 6:16 AM MDT | River Flood Warning | PUB | El Paso | 12 hr |
| May 9, 6:21 AM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| May 9, 6:37 AM MDT | Special Weather Statement | PUB | Kiowa | 23 min |
| May 9, 8:11 AM MDT | River Flood Warning | PUB | El Paso | 17 hr |
| May 9, 9:16 AM MDT | Special Weather Statement | PUB | Teller | 29 min |
| May 9, 11:44 AM MDT | Special Weather Statement | PUB | Crowley | 31 min |
| May 9, 12:14 PM MDT | Special Weather Statement | PUB | Crowley | 31 min |
| May 9, 12:20 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 25 min |
| May 9, 12:30 PM MDT | Tornado Warning | PUB | Crowley | 14 min |
| May 9, 12:44 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| May 9, 12:52 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Teller | 38 min |
| May 9, 1:08 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 26 min |
| May 9, 1:16 PM MDT | Flash Flood Warning | PUB | El Paso | 119 min |
| May 9, 1:30 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 30 min |
| May 9, 1:32 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 28 min |
| May 9, 1:53 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 37 min |
| May 9, 1:55 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 50 min |
| May 9, 1:57 PM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| May 9, 2:10 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 35 min |
| May 9, 2:22 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 53 min |
| May 9, 2:26 PM MDT | Tornado Warning | PUB | Pueblo | 34 min |
| May 9, 2:28 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| May 9, 2:36 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| May 9, 2:52 PM MDT | Tornado Warning | PUB | El Paso, Pueblo | 23 min |
| May 9, 2:56 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 49 min |
| May 9, 3:20 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 25 min |
| May 9, 3:23 PM MDT | River Flood Warning | PUB | Pueblo | 34 hr |
| May 9, 3:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 46 min |
| May 9, 3:32 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 43 min |
| May 9, 3:37 PM MDT | Tornado Warning | PUB | El Paso | 38 min |
| May 9, 4:04 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa, Otero | 41 min |
| May 9, 4:16 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| May 9, 4:19 PM MDT | Areal Flood Advisory | PUB | Pueblo | 3 hr |
| May 9, 4:19 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 41 min |
| May 9, 4:20 PM MDT | Areal Flood Warning | PUB | El Paso | 3 hr |
| May 9, 4:24 PM MDT | Tornado Warning | PUB | Kiowa | 36 min |
| May 9, 5:59 PM MDT | River Flood Warning | PUB | El Paso | 14 hr |
Nearby
Tornado Warnings in Colorado, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.